# SDR 95FDEA01712

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 750-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR BOARD CHORD ANGLE AT 750 TO 760 LBL 62 IS CRACKED.  REMOVED CRACKED CHORD ANGLE, REPLACED LT 760 CHORD ANGLE PER SRM 51-10-1.
